RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2012, Volume 14, Number 2, Pages 39–44 (Mi vmj416)  

On bases in spaces of continuous $n$-homogeneous polynomials in nuclear Köthe spaces

V. P. Kondakovab

a Southern Federal University, Rostov-on-Don, Russia
b South Mathematical Institute of VSC RAS, Vladikavkaz, Russia

Abstract: A basis in the space of continuous $n$-homogeneous polynomials mappings a nuclear Köthe–Frechet space into itself is constructed. The space of polynomials is considered with the compact open topology. Some related problems are also discussed.

Key words: holomorphie mapping, $n$-homogeneous polynomial, basis.

Full text: PDF file (137 kB)
References: PDF file   HTML file
UDC: 513.881
Received: 05.07.2011

Citation: V. P. Kondakov, “On bases in spaces of continuous $n$-homogeneous polynomials in nuclear Köthe spaces”, Vladikavkaz. Mat. Zh., 14:2 (2012), 39–44

Citation in format AMSBIB
\Bibitem{Kon12}
\by V.~P.~Kondakov
\paper On bases in spaces of continuous $n$-homogeneous polynomials in nuclear K\"othe spaces
\jour Vladikavkaz. Mat. Zh.
\yr 2012
\vol 14
\issue 2
\pages 39--44
\mathnet{http://mi.mathnet.ru/vmj416}


Linking options:
  • http://mi.mathnet.ru/eng/vmj416
  • http://mi.mathnet.ru/eng/vmj/v14/i2/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:136
    Full text:31
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019